# SDR 0600813132

- Difficulty date: April 22, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 13,325 hours, 6,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4111
- Condition: Failed
- Location: Cabin
- Part time: 13,325 hours, 6,561 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK THE EPSU INT LOAD FWD L MESSAGE ON CIDS.   REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU)  31-3350-9-0001 S/N 04111.
